question-icon

What causes a red burning rash on the skin?

default
Posted on Sat, 30 Jul 2016
Question: I get a rash that looks like a line, red raised. burning and disappears leaving a scar. I have a picture
doctor
Answered by Dr. Chobufo Ditah (1 hour later)
Brief Answer:
This is urticaria!

Detailed Answer:
Hi and thank you so much for this query.

I have reviewed your information fully. This is suggestive of urticaria. This often happens following a minor scratch and suggest that you are easily prone to allergies. The best thing to do is to take anti allergy drugs. Avoid unnecessary scratches as most will lead to swelling and scars.

I hope this helps addresses your worries. I wish you well and let me know if there are more details you desire as regard this condition.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (7 hours later)
I am very concerned because I really want to know what is causing this. I am uploading more pictures.
doctor
Answered by Dr. Chobufo Ditah (19 hours later)
Brief Answer:
This is an allergy reaction!

Detailed Answer:
Hi,

Persons are simply prone to allergic reactions. What the exact cause is not always established but we can always identify what the possible causes are in the environment. That's why I asked you to look around to see if there are any new things that have been added among your body products. If there are new things, please suspend and let's see what happens to these.

Like we mentioned, continue with anti allergy drugs. If it fails, let me know how this works.

I wish you well.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6323 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes a red burning rash on the skin?

Brief Answer: This is urticaria! Detailed Answer: Hi and thank you so much for this query. I have reviewed your information fully. This is suggestive of urticaria. This often happens following a minor scratch and suggest that you are easily prone to allergies. The best thing to do is to take anti allergy drugs. Avoid unnecessary scratches as most will lead to swelling and scars. I hope this helps addresses your worries. I wish you well and let me know if there are more details you desire as regard this condition.